# SDR 99ZZZX2132

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Extinguish
- Part number: 111155532412A
- Condition: Misoverhauled
- Location: Cabin
- Component: Semca
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OWNER/OPERATOR SENT IN A FIRE EXTINGUISHER UNIT FOR HYDROSTATIC RETEST AND OVERHAUL.  AFTER THE RECEIVING PROCESS, THE UNIT WAS ROUTED TO THE PRODUCTION DEPARTMENT.  AFTER UNIT HAD BEEN PROPERLY DUMPED OF ITS CONTENTS, THE TECH THEN PROCEEDED TO TEAR DOWN UNIT.  DURING TEAR DOWN, TECH OBSERVED THE YELLOW OUTLET HAD BEEN FIRED, BUT UNIT WAS FULL PRIOR TO GEAR DOWN.  DISCHARGE PORT SHOULD HAVE HAD A DISC INSTALLED,  HAD A STEEL PLUG IN ITS PLACE.   SUPERVISOR NOTIFIED DIRECTOR OF QUALITY.  OWNER/OPERATOR NOTIFIED.  SUBMITTER SUGGESTED POSSIBLE CAUSE WAS FAILURE TO PROPERLY FOLLOW CMM DURING LAST OVERHAUL.
